It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Neuropathy Message Board


Neuropathy Board Index
Board Index > Neuropathy | 0-9 A B C D E F G H I J K L M N O P Q R S T U V W X Y Z


About 4 days ago I began experiencing a burning sensation in my legs. I have only experienced this sort of sensation one other time, and that was when I took a specific pain reliever. When I took that medicine, I would get tingling sensations (that would go away once I moved around), then a burning sensation for maybe a couple of hours, and all would be better. I stopped taking that drug, but like I said in the past few days the burning sensation has come back.
I really have no idea what it could be. I thought maybe it was diabetes, because I am at risk (340lbs 6'0"), but I have had no other symptoms like those you find in diabetic patients. Plus, the burning sensation is not in my feet, it's just like it's in my calves (not even upper leg). Also, it seems somewhat like the burning sensation is beginning to start in my upper forearms, just below the elbow (but not hands or upper arms).

Does anyone have any idea what this could be, or what I could do to treat it? I've tried increased activity, as well as taking a multivitamin, but it hasn't worked yet. Also, the only medication I am taking now is a supplement called quercetin (never gave me side effects like these before in about 4 weeks of using it), and like I said the multivitamin.

Please help, any advice on what you think I should do would be really appreciated.





All times are GMT -7. The time now is 05:03 PM.





Site owned and operated by HealthBoards.comô
© 1998-2018 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!